# SDR FDEA202206221501

- Difficulty date: June 22, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING BEADED DOUBLER FOUND AT RIGHT HAND WING FIXED LEADING   EDGE COMPARTMENT STATION XOS 667 TO XOS 673. EXISTING BEADED DOUBLER REPAIR AT RIGHT HAND WING FIXED LEADING EDGE   COMPARTMENT STATION  XOS 667 TO XOS 673 EVALUATED AND FOUND REPAIRED IN   ACCORDANCE WITH SRM 57-40-02-2R REPAIR 15 FIGURE 203. EO 1-5100-7-5001 B7 PART 1   TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
